Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 892839, 9 pages
Research Article

Induced Graphoidal Decompositions in Product Graphs

1Department of Mathematics, Christ University, Bangalore, Karnataka 560029, India
2Department of Mathematics, The Madura College, Madurai, Tamil Nadu 625011, India

Received 25 July 2012; Revised 20 October 2012; Accepted 5 November 2012

Academic Editor: Annalisa De Bonis

Copyright © 2013 Mayamma Joseph and I. Sahul Hamid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mayamma Joseph and I. Sahul Hamid, “Induced Graphoidal Decompositions in Product Graphs,” Journal of Discrete Mathematics, vol. 2013, Article ID 892839, 9 pages, 2013.